# SDR DALA2016020300820

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 32,226 hours, 21,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOORBEAM TO WEB VERTICAL ATTACH FITTING AT APPROXIMATELY LBL 45, FS 737 IS CRACKED IN 2 PLACES AT BOTTOM END.  REPLACED ATTACH FITTING IAW SRM 51-41-02, PAGE 40 AND 51-41-05 PAGE 1.
